Blue Man: Melaninophagia Secondary to Imatinib
Candido PBM*, Anjos CSD, Rosa VDL, Rapatoni L, Peria FM and Fischer IR
Medical Oncologist, State Hospital of Black River, Black Caterpillar, Sao Paulo, Brazil
- *Corresponding Author:
- Candido PBM
State Hospital of Black River
Black Caterpillar, Sao Paulo, Brazil
E-mail: [email protected]
Received Date: May 04, 2017; Accepted Date: July 05, 2017; Published Date: July 12, 2017
Citation: Candido PBM, Anjos CSD, Rosa VDL, Rapatoni L, Peria FM, et al. (2017) Blue Man: Melaninophagia Secondary to Imatinib. J Pharmacol Rep 2:124.
Copyright: © 2017 Candido PBM, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Gastrointestinal Stromal Tumors (GIST) is the most frequent sarcoma of the gastrointestinal tract. In metastatic disease or locally advanced (inoperable) imatinib is the standard therapy, even in situations where the patient has already received adjuvant treatment with the same drug and has not presented disease progression in that period. This case report exemplifies a rare adverse effect secondary to the use of imatinib. Most of the published reports describe a greater frequency of hypopigmentation of the skin, but the patient presented bluish hyperpigmentation of the oral mucosa and over extensive areas of the skin.